MAUDE Adverse Event Report: Medline Industries, LP Medline; COMPRESSOR, REUS AND DISP NEBULIZER KIT

Medline Industries, LP Medline; COMPRESSOR, REUS AND DISP NEBULIZER KIT
Catalog Number HCS70004RD
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
COMPRESSOR, REUS AND DISP NEBULIZER KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
muniba anwar
three lakes drive
northfield, IL 60093--275
MDR Report Key50926516
Report Number1417592-2026-52786
Device Sequence Number15875264
Product Code BTI
UDI-Device Identifier00888277415068
UDI-Public00888277415068
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberHCS70004RD
Device Lot Number6462407
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/22/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight170 LB
Patient RaceWhite